Spectral points of definite type and tpye pi for linear operators and relations in Krein spaces

Jussi Behrndt, Tomas Azizov, Peter Jonas, Carsten Trunk

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)768-788
JournalJournal of the London Mathematical Society
Volume83
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Spectral points of definite type and tpye pi for linear operators and relations in Krein spaces. / Behrndt, Jussi; Azizov, Tomas; Jonas, Peter; Trunk, Carsten.

In: Journal of the London Mathematical Society, Vol. 83, 2011, p. 768-788.

Research output: Contribution to journalArticleResearchpeer-review

@article{77088afee4b14489be2f9d7350c1cc12,
title = "Spectral points of definite type and tpye pi for linear operators and relations in Krein spaces",
author = "Jussi Behrndt and Tomas Azizov and Peter Jonas and Carsten Trunk",
year = "2011",
language = "English",
volume = "83",
pages = "768--788",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Spectral points of definite type and tpye pi for linear operators and relations in Krein spaces

AU - Behrndt, Jussi

AU - Azizov, Tomas

AU - Jonas, Peter

AU - Trunk, Carsten

PY - 2011

Y1 - 2011

M3 - Article

VL - 83

SP - 768

EP - 788

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -